Feeling faint

Good morning all. Four more days in Ireland then back home to the USA. I am going to try to have my HGB checked before our nearly 8 hour flight. Always concerned about clots when flying. Question.....occasionally I feel like I am going to pass out. Lasts only a few seconds but very scary. Had three episodes yesterday. Left me scared and depressed. I was diagnosed with PV one and a half years ago. Am only on low dose aspirin. Have had three phlebotomies so far. Must keep HGB below 14. Has anyone else experienced this horrible feeling? I pray not but please share if you have. As I have said in the past I totally dislike my hematologist. Perhaps because I am an RN I tend to be more critical. Then again maybe he is just awful. I will be searching for a new one who has the ability to at least make eye contact with me and answer my questions. Actually I guess I need two hematologists as we split the year between New Jersey and Florida. The search will begin. Just wanted to mention Congrats again to Jilly! Awesome girl! Way to go. Hugs to all. Harlie

3 Replies

  • Hi Harlie,

    I had several mastoid operations aged 10-12, and have experienced every kind of dizzy spell, it is not very nice. I have not had any bad spells lately but sometimes feel disorientated and get the feeling parts of my head are expanding for a second or two before returning to normal. I would worry about the flight as well but am sure you have flight socks and will stay hydrated. Sounds like you travel a lot, I have been to the Florida Keys fishing, it is an amazing part of the world, be positive ( and I know that's hard sometimes )

    Have fun,


  • Hi Harlie,Hope you are enjoying your stay in Ireland.Re your feeling faint,I often have that feeling,usually when I am getting tired.sometimes I can fight it ,other times not.I am resting now,worked in the garden too long ,now my head is spinning and legs like jelly. I have Hydrea,Plavix(instead of aspirin),and a few other Meds!!!Also if I am low on water,I try to drink more than 2 1/2litres per day ,but if out ,do not drink so much ,hate searching for loos..! So being hydrated is essential with our condition, my consultant tells me that the P V and the medication contribute to the fatigue and faint feeling.Learning to adjust to to resting is so hard ,but very important if to avoid things like falling into a supermarche trolley as I did ,some time ago......stress too adds to the fuzzy head.Iam treated in France where I live most of the time,only had venesection s when first diagnosed nearly seven years ago, until the hematocrite was at an acceptable level.......sorry,going on a bit,sure you will have similar answers to the ghastly feelings.Enjoy the rest of your holiday,Bon Voyage back to U S A.Take good care of yourself.Sally

  • Hope you have a great holiday. I have been very "swingy " on my feet all day yesterday and today. The room hasn't spun yet but feels like it might do. If I bend down and come up quick, the feeling is awful. I have had this before when I was quite severely anaemic due to an error whe blood was taken off and it shouldn't have been. I had a venesection about a month ago so I am on the anaemic side of normal just now. Hope you feel better soon. I am sleeping a lot too, about 10,11 hours a night and still tired!xx kindest regards Aime xx😺😺

You may also like...